Open Access
Translator Disclaimer
July 2014 Finite sum Cauchy identity for dual Grothendieck polynomials
Alain Lascoux, Hiroshi Naruse
Proc. Japan Acad. Ser. A Math. Sci. 90(7): 87-91 (July 2014). DOI: 10.3792/pjaa.90.87

Abstract

We notice that dual Grothendieck polynomials are specializations of some vexillary Schubert polynomials. Hence they have determinantal expressions in terms of complete or elementary symmetric functions, as well as a description in terms of tableaux and Giambelli type formula. We give for them a finite sum Cauchy identity.

Citation

Download Citation

Alain Lascoux. Hiroshi Naruse. "Finite sum Cauchy identity for dual Grothendieck polynomials." Proc. Japan Acad. Ser. A Math. Sci. 90 (7) 87 - 91, July 2014. https://doi.org/10.3792/pjaa.90.87

Information

Published: July 2014
First available in Project Euclid: 7 August 2014

zbMATH: 1360.05183
MathSciNet: MR3249830
Digital Object Identifier: 10.3792/pjaa.90.87

Subjects:
Primary: 05E05

Keywords: Cauchy identity , dual Grothendieck polynomial , Schur function

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.90 • No. 7 • July 2014
Back to Top